# SDR AALA20130319019

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 50,442 hours, 6,706 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 36 TO 45 IN SEAT ESCAPE PATH LIGHTS FAILED TEST.  RE-SECURED LOOSE CONNECTOR AT ROW 34D AND 38D.  OPS CHECK NORMAL.
